CaltechAUTHORS
  A Caltech Library Service

Counting essential surfaces in a closed hyperbolic three-manifold

Kahn, Jeremy and Marković, Vladimir (2012) Counting essential surfaces in a closed hyperbolic three-manifold. Geometry and Topology, 16 (1). pp. 601-624. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20120507-100449163

[img]
Preview
PDF - Published Version
See Usage Policy.

302Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20120507-100449163

Abstract

Let M^3 be a closed hyperbolic three-manifold. We show that the number of genus g surface subgroups of π_1(M^3) grows like g^(2g).


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2140/gt.2012.16.601 DOIUNSPECIFIED
http://www.msp.warwick.ac.uk/gt/2012/16-01/p012.xhtmlPublisherUNSPECIFIED
Additional Information:© 2012 Mathematical Sciences Publishers. Received: 5 January 2011; Revised: 26 October 2011; Accepted: 24 December 2011; Published: 8 April 2012.
Issue or Number:1
Classification Code:Mathematical Subject Classification: Primary: 20H10, 57M50
Record Number:CaltechAUTHORS:20120507-100449163
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20120507-100449163
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:31326
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:08 May 2012 17:29
Last Modified:03 Oct 2019 03:50

Repository Staff Only: item control page